# SDR 2008UALA01945

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 348 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS DRILL START DAMAGE BS 348 STR 16L ADJACENT TO FASTENER HOLE FOR STOP FITTING.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, REAMED HOLE AND INSTALLED FREEZE PLUG REPAIR.
